Library Subscription: Guest
Begell Digital Portal Begell Digital Library eBooks Journals References & Proceedings Research Collections
International Journal of Fluid Mechanics Research
ESCI SJR: 0.206 SNIP: 0.446 CiteScore™: 0.9

ISSN Print: 2152-5102
ISSN Online: 2152-5110

Volumes:
Volume 47, 2020 Volume 46, 2019 Volume 45, 2018 Volume 44, 2017 Volume 43, 2016 Volume 42, 2015 Volume 41, 2014 Volume 40, 2013 Volume 39, 2012 Volume 38, 2011 Volume 37, 2010 Volume 36, 2009 Volume 35, 2008 Volume 34, 2007 Volume 33, 2006 Volume 32, 2005 Volume 31, 2004 Volume 30, 2003 Volume 29, 2002 Volume 28, 2001 Volume 27, 2000 Volume 26, 1999 Volume 25, 1998 Volume 24, 1997 Volume 23, 1996 Volume 22, 1995

International Journal of Fluid Mechanics Research

DOI: 10.1615/InterJFluidMechRes.v27.i1.90
pages 109-137

Unsteady Supercavitated Motion of Bodies

Yu. N. Savchenko
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
V. N. Semenenko
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv, Ukraine
S. I. Putilin
Institute of Hydromechanics of National Academy of Sciences of Ukraine, Kyiv

ABSTRACT

Experimental and computer-simulation results on phenomena accompanying unsteady supercavitated motion of bodies in water are presented. The latter were obtained on the basis of a mathematical model based on the Logvinovich principle of independence of cavity expansion. The numerical results are compared with experimental data. A method of approximate calculation of forces and moments acting on a model due to interaction with the inner surface of the cavity is worked out. A theoretical analysis of the stability of motion of supercavitated models is presented.


Articles with similar content:

HEAT TRANSFER IN FLOODED SHELL AND TUBE EVAPORATORS
International Heat Transfer Conference 5, Vol.9, 1974, issue
Rolf Wallner
ON RELAY-RACE INTERACTION OF STRIP ELECTRON BEAM WITH TRAVELLING WAVE IN THE PRESENCE OF TRANSVERSE MAGNETIC FIELD
Telecommunications and Radio Engineering, Vol.70, 2011, issue 16
L. V. Stulova, G. A. Alexeev
On the Law of an Unsteady Cavity Expansion
International Journal of Fluid Mechanics Research, Vol.28, 2001, issue 5
G. V. Logvinovich
Approach to the Study of Global Asymptotic Stability of Lattice Differential Equations with Delay for Modeling of Immunosensors
Journal of Automation and Information Sciences, Vol.51, 2019, issue 2
Andrey S. Sverstiuk , Igor Ye. Andrushchak, Vasiliy P. Martsenyuk
CALCULATION OF AERODYNAMIC CHARACTERISTICS OF HELICOPTER ROTOR IN HOVER AND AIRFOILS IN NONSTATIONARY FLOW
TsAGI Science Journal, Vol.46, 2015, issue 1
Natalya Alekseevna Vladimirova